Journal of Geography (Chigaku Zasshi)
Online ISSN : 1884-0884
Print ISSN : 0022-135X
ISSN-L : 0022-135X
Special Issue on “Geotectonic Evolution of the Japanese Islands under New Paradigms of the Next Generation (Part II)”
Preface for the Special Issue on “Geotectonic Evolution of the Japanese Islands under New Paradigms of the Next Generation (Part II)”
Shigenori MARUYAMAYukio ISOZAKIShuichi YANAINobuo GESHIOsam SANOJunzo KASAHARA
Author information
JOURNALS FREE ACCESS

2010 Volume 119 Issue 6 Pages 959-962

Details
Article 1st page
Information related to the author
© 2010 Tokyo Geographical Society
Previous article Next article
feedback
Top